EconPapers    
Economics at your fingertips  
 

An Algebraic Approach to Revealed Preference

Mikhail Freer () and Cesar Martinelli ()
Additional contact information
Mikhail Freer: University of Essex

No 1078, Working Papers from George Mason University, Interdisciplinary Center for Economic Science

Abstract: We propose and develop an algebraic approach to revealed preference. Our approach dispenses with non algebraic structure, such as topological assumptions. We provide an algebraic axiom of revealed preference that subsumes previous, classical revealed preference axioms, and show that a dataset is rationalizable if and only if it is consistent with the axiom.

Pages: 25
Date: 2020-05
New Economics Papers: this item is included in nep-mic
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.gmu.edu/schools/chss/economics/icesworkingpapers.gmu.edu/pdf/1078.pdf (application/pdf)

Related works:
Working Paper: An algebraic approach to revealed preferences (2021) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:gms:wpaper:1078

Access Statistics for this paper

More papers in Working Papers from George Mason University, Interdisciplinary Center for Economic Science Contact information at EDIRC.
Bibliographic data for series maintained by Shams Bahabib ().

 
Page updated 2023-02-02
Handle: RePEc:gms:wpaper:1078